Goldstein, Sheldon
Antisymmetric functionals of reversible Markov processes
Annales de l'I.H.P. Probabilités et statistiques, Tome 31 (1995) no. 1 , p. 177-190
Zbl 0813.60023 | MR 1340036 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1995__31_1_177_0

Bibliographie

[1] I.S. Helland, Scand. J. Statist., Vol. 9, 1982, pp. 79-94. MR 668684 | Zbl 0486.60023

[2] C. Kipnis and S.R.S. Varadhan, Commun. Math. Phys., Vol. 104, 1986, pp. 1-19. MR 834478 | Zbl 0588.60058

[3] D. Dürr and S. Goldstein, Remarks on the central limit theorem for weakly dependent random variables, in Stochastic Processes-Mathematics and Physics, Lecture Notes in Mathematics 1158, Springer, 1985, pp. 104-118. MR 838560 | Zbl 0582.60036

[4] A. De Masi, P.A. Ferrari, S. Goldstein and W.D. Wick, J. Stat. Phys., Vol. 55, 1989, pp. 787-855. MR 1003538 | Zbl 0713.60041

[5] D.W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, Berlin, 1979. MR 532498 | Zbl 0426.60069

[6] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, New York, 1981. MR 637061 | Zbl 0495.60005